Alert archive / Pennsylvania / Tornado Warnings in 2010

Tornado Warning 1, NWS State College, PA

April 25, 2010Bedford County, Blair County, Pennsylvania

NWS State College, PA issued this tornado warning at Apr 25, 2010, 5:12 PM EDT for Bedford County, Blair County, Pennsylvania. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2010, 5:12 PM EDT (21:12 UTC)
Expired
Apr 25, 2010, 5:45 PM EDT
In force
33 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Bedford County, PA, Blair County, PA

The radar

The State College radar (KCCX), 90 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 4:37 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
633 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

705 
WFUS51 KCTP 252112
TORCTP
PAC009-013-252145-
/O.NEW.KCTP.TO.W.0001.100425T2112Z-100425T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
512 PM EDT SUN APR 25 2010

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTH CENTRAL BLAIR COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 545 PM EDT

* AT 506 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM
  CONTAINING THE POSSIBLE TORNADO WAS NEAR OGLETOWN...MOVING EAST AT
  30 MPH.

* THE TORNADO WILL BE NEAR...
  QUEEN AROUND 520 PM...


WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY.

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 8 AND 18.

THIS WILL ALSO IMPACT ROUTE 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.


A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM SUNDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 4022 7867 4024 7866 4036 7831 4017 7827
      4015 7866
TIME...MOT...LOC 2111Z 256DEG 27KT 4020 7860

$$

FORECASTER: LA CORTE
1 follow-up statement
327 
WWUS51 KCTP 252144
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
544 PM EDT SUN APR 25 2010

PAC009-013-252154-
/O.EXP.KCTP.TO.W.0001.000000T0000Z-100425T2145Z/
BEDFORD PA-BLAIR PA-
544 PM EDT SUN APR 25 2010

...THE TORNADO WARNING FOR SOUTH CENTRAL BLAIR AND NORTHERN BEDFORD
COUNTIES WILL EXPIRE AT 545 PM EDT...

THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. THESTORM HAS 
CONTINUED TO MOVE EASTAND WEAKEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR CENTRAL PENNSYLVANIA.

LAT...LON 4022 7867 4024 7866 4036 7831 4017 7827
      4015 7866
TIME...MOT...LOC 2144Z 256DEG 27KT 4030 7830

$$

FORECASTER: LA CORTE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Apr 25, 5:08 PM EDT, 4 minutes earlier.

Area forecast discussion, Apr 25, 5:08 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
508 PM EDT SUN APR 25 2010

.SYNOPSIS...
LOW PRESSURE AT THE SURFACE AND ALOFT WILL SLOWLY SLIDE EAST FROM
THE OHIO VALLEY AND BRING OCCASIONAL RAIN AND THUNDERSTORMS TO THE
REGION THROUGH EARLY TUESDAY. HIGH PRESSURE AND DRY WEATHER RETURN
FOR THE MIDDLE TO END OF THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM EDT THIS
EVENING FOR ADAMS...FULTON...BEDFORD...SOMERSET...AND FRANKLIN
COUNTIES.

PREVIOUS DISCUSSION...
WATER VAPOR LOOP AND 12Z NAM SHOWS THAT A LARGE SWATH OF DRIER
AIR AT MID/UPPER LEVELS HAS ADVECTED NE TO NEAR A KBFD TO KIPT AND
KABE LINE AT 14Z.

I PLAN TO WEIGHT THE LOCATION OF THE SFC/925MB QUASI STNRY FRONT
MORE IN LINE WITH THE FINER RESOLUTION NAM/WRFARW/RUC COMPARED TO
THE SLIGHTLY FURTHER NORTH GFS/SREF.

GRID POINT SOUNDINGS...ALONG AND JUST TO THE EAST RT 219 (ACROSS
THE LAURELS) ARE FAVORABLE FOR SUPERCELL DEVELOPMENT WITH THE
POTENTIAL FOR ISOLATED TORNADOES CONSIDERING ML CAPES NEAR 1200
J/KG WITH 0-2KM HELICITY OF 200-250 M2/S2. MEAN WIND WILL BE FROM
230 AROUND 25 KTS...BUT STRONGER/RIGHT MOVING TSRA CELLS SHOULD
MOVE AT APPROX 270 DEG AT 15-20 KTS.

RECENT SWOMCD FROM THE STORM PREDICTION CENTER CONFIRMS THIS
ANALYSIS...AND SUGGESTS THE POTENTIAL FOR SIMILAR STORM STRUCTURE
FURTHER EAST ALONG THE MASON/DIXON LINE LATER IN THE AFTERNOON.
THAT AREA...NEAR AND TO THE EAST OF I-81...MAY STAY COOL AIR
DAMMED WITH THE SFC FRONT ABOUT 30 MILES SOUTH OF THE PENN
BORDER...AND THE 925 MB FRONT RIGHT ALONG THE STATE LINE. SREF
PROB OF CAPE EXCEEDING 1000 J/KG (A REQUIREMENT FOR SUPER-CELLULAR
STRUCTURE TODAY) IS ABOUT 30-40 PERCENT NEAR KHGR AND POINTS JUST
TO THE NORTH LATE THIS AFTERNOON.

VERY LOW WET BULD ZERO LEVELS OF JUST 7 KFT AGL ACROSS THE LAURELS
(WHERE STRONG TO SVR TSRA ARE EXPECTED TO BE FOCUSED FOR OUR CWA)
COMBINED WITH 33-50 PERCENT OF THE CAPE ABOVE THE -20C LEVEL...
WILL BRING THE LIKELIHOOD OF 3/4 TO 1 INCH HAIL THERE.

MID MORNING...EXPANDED SLIGHT RISK AREA APPEARS TO BE TOO FAR
NORTH INTO THE SHALLOW COOLER AIR...BUT ELEVATED TSRA WILL TRACK
NORTH OVER THE 925 MB FRONT TO NEAR INTERSTATE 80 LATE TODAY/THIS
EVENING BRINGING ANOTHER ROUND OF WIDESPREAD MDTLY HEAVY RAINFALL.

IN THE TEMP DEPT...WILL BE ADJUSTING HOURLY VALUES AND AFTERNOON
MAXS DOWN BY SEVERAL DEG F IN MOST AREAS (ONLY REACHING THE U40S
TO LOWER 50S ACROSS NRN AND EASTERN PENN).

&&

.SHORT TERM /8 PM THIS EVENING THROUGH MONDAY NIGHT/...
CUT OFF UPPER LOW OVER THE CENTRAL U.S. WILL NEAR THRU THE NIGHT
AND NEXT SURGE OF MSTR COMES IN ABOUT 6/9 HRS AFT THE AFTN
CONVECTION WANES. OVERRUNNING RAIN IS THE MOST LIKELY
RESULT...SINCE THERE WILL BE A VERY STABLE LOWEST 2KFT LAYER OVER
ALL THE REGION BY THEN. EXPECT TEMPS TO BE STABLE UNDER THE CLOUDS
AND RAIN. A RUMBLE IS POSSIBLE...BUT NOT LIKELY AND WILL HOLD OFF
ON MENTIONS OF T FOR TONIGHT FOR NOW.

SFC LOW DROPS SE THRU KPIT AND INTO DC AREA DURING THE DAY MONDAY.
MORE CONVECTION IS POSSIBLE RIGHT ALONG THE SRN BORDER MON AFTN.
UPPER LOW OPENS AND TROF AXIS LOOKS TO BE OVERHEAD BY 00Z TUES.
OVERRUNNING PRECIP WILL COVER MUCH OF THE AREA LATE TONIGHT AND
ALL DAY MONDAY...AND KEEP IT IN THE 50S OVER MOST OF THE REGION.
PER LATEST SREF AND GEFS PLUMES...STORM TOTAL RAINFALL COULD NEAR
2 INCHES BY THE END OF THE SHORT TERM PD. BUT...THE GROUND IS
PRETTY DRY ALL OVER THE REGION...BUT ESPECIALLY IN THE NRN TIER
WHERE SOME STREAM FLOWS ARE DOWN CLOSE TO THE 1ST PERCENTILE OF
HISTORICAL VALUES.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
MINIMAL ADJUSTMENTS TO EXTENDED PERIODS BEGINNING MON NGT THRU SUN
WITH A HIGH CONFIDENCE IN SUB-SEASONAL CONDS. GEFS/SREF/NAEFS
ENSEMBLES CONTINUE TO HAVE MINIMAL SPREAD AMONGST MEMBERS WITH
REGARDS TO CUTOFF 500MB LOW SLOWLY SLIDING EAST ACROSS OH RVR VALLEY
INTO MID- ATLANTIC TUE. ENSEMBLE MEMBERS PRODUCE MINIMAL SPREAD IN
RETROGRADING A VORT MAX TUE FROM CANADIAN MARITIME TOWARDS THE
SOUTHWEST CORNER OF QUEBEC. AS THIS TROUGH SLIDES SW TUE/WED CUTOFF
LOW WILL BECOME ABSORBED WITH A TROUGH REMAINING ACROSS THE EASTERN
THIRD OF THE CONUS. MODERATE RIDGING WILL OCCUR WED/THUR ALONG THE
LEE-SIDE OF THE ROCKIES AND SLOWLY SLIDE EAST EJECTING EASTERN
TROUGH TOWARDS THE ATLANTIC OCEAN.

CONSIDERABLE CLOUD COVER IS EXPECTED FOR THE FIRST HALF OF THE WEEK
WITH CHC FOR PRECIP TUE/WED. BNDRY COULD SLIP THRU TUE AND PROVIDE A
CHC FOR LOW TOPPED CONVECTION TUE/WED...HOWEVER CONFIDENCE ATTM IS
MINIMAL WITH DIFFLUENT FLOW POISED TO LIMIT LIFT MECHANISM. 850MB
THERMAL TROUGH ARRIVES LATE MON AFTN/EVE AS TEMPS STEADILY FALL TO
ARND -2 TO -4 DEG C BY 12Z TUE. THERMAL RIDGE SLOWLY LIFTS NE LATER
IN THE EXTENDED PERIODS SUGGESTING MODERATING SFC TEMPS. ADDTL
WARMTH MAY OCCUR AS SOUTHERLY FLOW AND MINIMAL SPREAD AMONGST
ENSEMBLE MEMBERS FRI/SAT WITH 850MB TEMPS ARND 13 TO 15 DEG C. IN
ADDITION TO THE MODERATING TEMPS IN THE LATE PERIODS OF THE EXTENDED
PWAT VALUES RISE TO ARND 2 TO 3 STD DEV ABOVE AS A NARROW ATMOS RVR
SLIDES NE FROM THE GULF. OVERALL IT APPEARS CONVECTIVE CHCS INCREASE
FRI/SAT/SUN OF NEXT WEEK.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
A STORM SYSTEM APPROACHING FROM THE MIDWEST WILL KEEP WIDESPREAD
POOR FLYING CONDS OVER CENTRAL PA THROUGH THIS AFTERNOON WITH
IFR/LIFR CIGS...AND IFR TO MVFR VSBYS STAYING ENTRENCHED ACROSS
ALL TAF SITES...THANKS TO A PERSISTENT NEAR SFC EASTERLY FLOW.

THE EXCEPTION WILL BE AT KJST...WHERE THE SFC WARM FRONT HAS
LIFTED JUST TO THE NORTHEAST AND WILL BRING MAINLY VFR TO MVFR
CONDITIONS THERE THROUGH 00Z MONDAY. TSRA WILL BE TRIGGERED IN THE
WARMER AIRMASS ACROSS SWRN PENN AND COULD BRING SOME BRIEFLY MUCH
LOWER CIGS/VSBYS AND STRONG WIND GUSTS/HAIL (IN STRONG TO SCTD SVR
TSRA) TO THE KJST AREA BETWEEN 18Z AND 23Z TDY.

OUTLOOK...
MON...WIDESPREAD RAIN/IFR CONDS.
TUE...CLEARING SKIES.
WED-THU...NO SIG WX EXPECTED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO/LAMBERT/BEACHLER
NEAR TERM...DANGELO/LAMBERT/BEACHLER
SHORT TERM...DANGELO
LONG TERM...BEACHLER
AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Apr 25, 4:45 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
445 PM EDT SUN APR 25 2010

PAZ004>006-010>012-037-041-042-045-046-049>053-058-262045-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
445 PM EDT SUN APR 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ017>019-024>028-056-057-059-063-065-066-262045-
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-PERRY-DAUPHIN-LEBANON-CUMBERLAND-YORK-LANCASTER-
445 PM EDT SUN APR 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO
DEVELOP THROUGH THIS EVENING. SOME OF THESE STORMS COULD BECOME
SEVERE AND CAUSE DAMAGING WINDS AND HAIL. TORNADOES ARE ALSO A
SLIGHT POSSIBILITY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ033>036-064-262045-
SOMERSET-BEDFORD-FULTON-FRANKLIN-ADAMS-
445 PM EDT SUN APR 25 2010

...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

BEACHLER

In the hours before

Special weather statement, Apr 25, 3:09 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
309 PM EDT SUN APR 25 2010

PAZ024-251945-
CAMBRIA PA-
309 PM EDT SUN APR 25 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CAMBRIA COUNTY
THROUGH 345 PM EDT...

AT 304 PM EDT...A STRONG THUNDERSTORM WAS NEAR JOHNSTOWN...MOVING
NORTHEAST AT 25 MPH.

BRIEF WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR SOUTH FORK AROUND 320 PM...VINCO
AROUND 325 PM AND NANTY-GLO AROUND 330 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 219...STATE ROAD 56.

LAT...LON 4051 7889 4042 7867 4025 7888 4026 7890
      4027 7890 4029 7893 4029 7900 4031 7902

EXPERIMENTAL

FORECASTER: LAMBERT
Local storm report, Apr 25, 4:22 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
422 PM EDT SUN APR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             EBENSBURG               40.49N 78.73W
04/25/2010  E1.00 INCH       CAMBRIA            PA   LAW ENFORCEMENT

&&

CJE
Special weather statement, Apr 25, 4:50 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
450 PM EDT SUN APR 25 2010

PAZ019-045-046-049-252115-
SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-UNION PA-
450 PM EDT SUN APR 25 2010

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL UNION...EAST CENTRAL
CENTRE...SOUTH CENTRAL LYCOMING AND SOUTHEASTERN CLINTON COUNTIES...

AT 446 PM EDT...A STRONG THUNDERSTORM WAS 14 MILES EAST OF
BELLEFONTE...MOVING NORTHEAST AT 30 MPH.

VERY HEAVY RAIN AND PENNY SIZE HAIR ARE POSSIBLE FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR LAMAR AROUND 455 PM...MACKEYVILLE AROUND 505
PM AND LOGANTON AROUND 515 PM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 176 AND 197.

LAT...LON 4118 7720 4099 7704 4080 7752 4095 7764

EXPERIMENTAL

FORECASTER: LA CORTE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:09 PM EDTSpecial Weather StatementCTPCambria36 min
Apr 25, 3:49 PM EDTAreal Flood AdvisoryCTPCambria, Somerset3 hr
Apr 25, 3:50 PM EDTSevere Thunderstorm WarningCTPCambria55 min
Apr 25, 3:55 PM EDTSevere Thunderstorm WarningCTPSomerset65 min
Apr 25, 4:16 PM EDTFlash Flood WarningCTPCambria, Somerset3 hr
Apr 25, 4:40 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Huntingdon65 min
Apr 25, 4:50 PM EDTSpecial Weather StatementCTPUnion25 min
Apr 25, 4:54 PM EDTAreal Flood AdvisoryCTPBlair, Centre, Huntingdon3 hr
Apr 25, 5:04 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset56 min
Apr 25, 5:31 PM EDTSpecial Weather StatementCTPUnion29 min
Apr 25, 6:01 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Juniata, Perry59 min
Apr 25, 6:12 PM EDTSpecial Weather StatementCTPHuntingdon33 min

Nearby

Tornado Warnings in Pennsylvania, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.